# SDR SWAA2021110820614

- Difficulty date: September 17, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737*
- Aircraft serial: 29809
- Aircraft time: 68,060 hours, 40,258 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PASSENGER STATION 616 LBL 60 CRACK AT FASTENER HOLE ; / [01] INSTALLED EWIS PROTECTION AT LT SIDE BETWEDN STA 540 TO 639 REF B737-7 AMM 20-60-07-913-801; [02] REMOVED CABIN PASSENGER INNER CHORD CREASE BEAM AT LT SIDE LBL 60 FROM STA 530 TO STA671 REF B737-7 SRM 51-40-02-0G-0; [03] VERIFIED STEP 1 AND 2.; [04] LOCATED AND DRILLED NEW CREASE BEAM AT CABIN LT SIDE BETWEEN STA 530-TO 673 REF B737-7 SRM 51-40-05-0G-0 AND DWG #144A5901; [05] PERFORMED COUNTERSINK AT NEW CREASE BEAM ANGLE REF B737-7 SRM 51-40-08-0G-0; [06] CERIFIED STEPS 4 AND 5; [07] OK TO TREAT AND PRIME FACRICATED PART; [08] TREATED AND PRIME CREASE BEAM ANGLE REF B737-7 SRM 51-20-01-0G-0; [09] VERIFIED STEP 8; [10] OK TO INSTALL CREASE BEAM ANGLE; [11] INSTALLED NEW CREASE BEAM ANGLE AT LT SIDE BETWEEN STA 530 TO STA 673 LBL 60' REF B737-7 SRM 51-40-02-0G-0 AND DWG #144A5901; [12] REMOVED EWIS PROTECTION AT LT SIDE FROM STA 530 TO STA 773 LBL 60' REF B737-7 AMM 20-60-07-913-801; [13] REMOVED AND REPLACED NEW CREASE BEAM ANGLE AT MAIN CABIN LBL 60' BETWEEN STA 530 TO STA 673 REF B737-7 SRM 51-40-02-0G-0 AND DWG #144A5901; [14] VERIFIED STEP 13
